Publications by the researcher in collaboration with Francisco Javier Martín Cabrera (4)

2012

  1. Homogeneous nearly Kähler manifolds

    Annals of Global Analysis and Geometry, Vol. 42, Núm. 2, pp. 147-170

2011

  1. Harmonic almost contact structures via the intrinsic torsion

    Israel Journal of Mathematics, Vol. 181, Núm. 1, pp. 145-187

2009

  1. Harmonicity of sections of sphere bundles

    Mathematische Zeitschrift, Vol. 261, Núm. 2, pp. 409-430

  2. Harmonic G-structures

    Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 146, Núm. 2, pp. 435-459